# SDR HALA0600661

- Difficulty date: July 22, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION L-1 DOOR CENTER AND FWD SCUFF PLATES ATTACHED SUPPORT CHANNEL CORRODED.  REMOVED DAMAGED CHANNEL AND FABRICATED NEW CHANNEL FROM 0.045" 7075 T6 LOT 671963.  ALODINED AND PRIMED IAW SRM 51-20-01.  INSTALLED NEW CHANNEL FOR L-1 DOOR CENTER AND FWD SCUFF PLATE IAW SRM 51-40-02.  ENTIRE REPAIR DONE IAW SRM 51-30-01 AND DWG 1417T8313.
